# SDR VNAA202210299912

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED LEFT OF STGR 27 BETWEEN FS 349.00 AND 364.00

CORRECTIVE ACTION: REMOVED AND REPLACED INTERCOSTAL IAW CRJ700 SRM TASKS 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND  51-40-11-001-001-A01.
